# SDR ASAA2022122441231

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,503 hours, 14,808 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF2 INTERMITTENTLY UNABLE TO TRANSMIT RECEIVE OK. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 806. HF1 AND HF2 OPS CHECK GOOD.
